# SDR CA121016001

- Difficulty date: October 15, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 304768304
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) NR 2 ENGINE FADEC CAUTION LIGHT ILLUMINATED DURING CRUISE AND THE CREW DECIDED TO RETURN TO THE BASE.  FADEC F/C SHOWS MALFUNCTIONING P2.2 HBOV, THE ACFT RTS AFTER REPLACEMENT OF THE SUBJECT VALVE.
